Apparition éventuelle de singularités dans des problèmes d'évolution non linéaires
Séminaire Bourbaki : vol. 1979/80, exposés 543-560, Séminaire Bourbaki, no. 22 (1981), Talk no. 555, p. 215-224
@incollection{SB_1979-1980__22__215_0,
     author = {Bardos, Claude},
     title = {Apparition \'eventuelle de singularit\'es dans des probl\`emes d'\'evolution non lin\'eaires},
     booktitle = {S\'eminaire Bourbaki : vol. 1979/80, expos\'es 543-560},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {22},
     year = {1981},
     note = {talk:555},
     pages = {215-224},
     zbl = {0455.35028},
     mrnumber = {636525},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1979-1980__22__215_0}
}
Bardos, Claude. Apparition éventuelle de singularités dans des problèmes d'évolution non linéaires, in Séminaire Bourbaki : vol. 1979/80, exposés 543-560, Séminaire Bourbaki, no. 22 (1981), Talk no. 555, pp. 215-224. http://www.numdam.org/item/SB_1979-1980__22__215_0/

[1] C. Bardos et U. Frisch - Finite time regularity for bounded and unbounded ideal incompressible fluid. Turbulence and Navier stokes equation, Springer-Verlag Lecture Notes, n° 565 (ed. R. Temam). | MR 467034 | Zbl 0355.76016

[2] J. Chadam - Asymptotics for Du = m2u+G(x,t,u,ux,ut) Global existence and Decay, Annali della scuola Norm. Sup. di Pisa, Vol. 26(1972), 31-65. | Numdam | Zbl 0241.35014

[3] H. Fujita - On the blowing up of solutions of the Cauchy problem for ut = Δu+n1+α, J. Fac. Sci. Univ. Tokyo, sect. 1, 13(1966), 109-124. | Zbl 0163.34002

[4] R. Glassey - On the blowing up of solution to the Cauchy problem for the non linear Schrödinger equation, J. Math. Phys., 18(1977), 1794-1799. | MR 460850 | Zbl 0372.35009

[5] J. Ginibre et G. Velo - On a class of non linear equations, (to appear).

[6] L. Hormander - Implicit function theorem, Lectures at Stanford Univ., Eté 1977.

[7] F. John - Blow up of solution of non linear wave equations in three space dimensions, Manuscripta Math., 28(1979), 235-268. | MR 535704 | Zbl 0406.35042

[8] F. John - Formation of singularities in one dimensional non linear wave propagation, Com. Pure Appl. Math., 27(1974), 377-405. | MR 369934 | Zbl 0302.35064

[9] S. Klainerman - Global existence for non linear wave equations, Comm. Pure Appl. Math., 33(1980), 43-101. | MR 544044 | Zbl 0405.35056

[10] S. Klainerman - Long time behaviour of solutions to non linear evolution equations, preprint.

[11] S. Klainerman et A. Majda - Formation of singularities for wave equations including the non linear vibrating string, preprint.

[12] P. Lax - Hyperbolic systems of conservation laws and the mathematical theory of shock waves, Regional Conference Serie in Applied Math., SIAM, 1973. | MR 350216 | Zbl 0268.35062

[13] R. Morf, S. Orzag et U. Frisch - Spontaneous singularity in three dimensional inviscid, incompressible flow, Phys. Review Letters, Vol. 44, n° 9(1980), 572-575. | MR 558166

[14] J. Moser - A new technique for the construction of solution of non linear differential equations, Proc. Natl. Acad. Sci. USA, 47(1961), 1824-1831. | MR 132859 | Zbl 0104.30503

[15] J. Nash - The embedding problem for Riemannian manifolds, Ann. Math., 63(1956), 20-63. | MR 75639 | Zbl 0070.38603

[16] W. Strauss - Non linear scattering theory, Scattering theory in Math. Phys. 53-78, La Vita et Marchand (eds) D. Reidel (1974). | Zbl 0297.35062

[17] V.E. Zakharov et A.B. Shabat - Exact theory of two dimensional self focusing and one dimensional self modulation of waves in non linear media, J. Exp. and Th. Phys., 61(1971), 118-134. | MR 406174

[18] R. Glassey - Finite-time blow up for solutions of non linear wave equations, preprint.

[19] T.P. Liu - Development of singularities in the non linear waves for quasilinear hyperbolic partial differential equations, J. Diff. Eq., 33(1979), 92-111. | MR 540819 | Zbl 0379.35048